# SDR R61A20080054

- Difficulty date: December 27, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 2,702 hours, 2,132 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod
- Part number: 17070760903
- Condition: Broken
- Location: Nlg Door
- Part time: 2,702 hours, 2,132 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER GEAR WAS RETRACTED AND HAD 3 GREEN, STILL HAD A NOSE GEAR DOOR OPEN.  CYCLED GEAR AND STILL HAD MESSAGE.  FOLLOWED QRH PROCEDURES, LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO PITTSBURGH.  MAINTENANCE REPLACED NOSE LANDING GEAR DOOR ACTUATOR ROD AND SYSTEM OPERATIONAL CHECK COMPLETED.  ALL CHECK WERE GOOD AIRCRAFT WAS RETURNED TO SERVICE.
